Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Kay, David, Styles, Vanessa and Welford, Richard (2008) Finite element approximation of a Cahn-Hilliard-Navier-Stokes system. Interfaces and Free Boundaries, 10 (1). pp. 15-43. ISSN 1463-9963

Katsoulakis, Markos A, Kossioris, Giorgos T and Lakkis, Omar (2007) Noise regularization and computations for the 1-dimensional stochastic Allen-Cahn problem. Interfaces and Free Boundaries, 9 (1). pp. 1-30. ISSN 1463-9963

Deckelnick, Klaus and Elliott, Charles M (2004) Uniqueness and error analysis for Hamilton-Jacobi equations with discontinuities. Interfaces and Free Boundaries, 6 (3). pp. 329-349. ISSN 1463-9963

Garcke, Harald and Styles, Vanessa (2004) Bi-directional diffusion induced grain boundary motion with triple junctions. Interfaces and Free Boundaries, 6 (3). pp. 271-294. ISSN 1463-9971

Burman, Erik and Picasso, Marco (2003) Anisotropic, adaptive finite elements for the computation of a solutal dendrite. Interfaces and Free Boundaries, 5 (2). pp. 103-127. ISSN 1463-9963

Deckelnick, Klaus (2000) Error analysis for a difference scheme approximating mean curvature flow. Interfaces and Free Boundaries, 2 (2). pp. 117-142. ISSN 1463-9963

Elliott, Charles M and Styles, Vanessa (2000) Flux pinning and boundary nucleation of vorticity in a mean field model of superconducting vortices. Interfaces and Free Boundaries, 2. pp. 143-180. ISSN 1463-9963

This list was generated on Fri Dec 15 23:48:49 2017 GMT.